Average problem of general self-matching method for composite with complex and cored spherical inclusions | Mekhanika | kompozitsionnykh | materialov i konstruktsii
> Volume 4 > №1 / 1998 / Pages: 41-56

Average problem of general self-matching method for composite with complex and cored spherical inclusions

Abstract:

The statement and complete numerical algorithm for numerical solution of averaged problem of generalized method of self-consistency for composites with composite or hollow spherical inclusions is presented. The results of numerical calculation of effective elastic characteristics of a composite with hollow spherical inclusions and their comparison with the known solutions for periodic structures and the solutions based on the traditional methods of self-consistency are demonstrated.

Keywords:

2